MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01U
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Due to character limit in block e1 event site name is (b)(6).The device is not available to be returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id #(b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) experienced a catheter rupture.Unfortunately, the patient did not survive.
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) catheter experienced a rupture.Unfortunately, the patient did not survive.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d8, d9, g3, g6, h2, h3, h6 (medical device ¿ problem code, type of investigation, investigation findings and investigation conclusions), h8, h11 corrected fields: d7a.The iab was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter.The sheath hub was over the membrane.The sheath tubing appears to be broken off from the sheath and not returned.The extender tubing was also returned.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and a leak was detected on the membrane approximately 1.3cm from the rear seal measuring 0.013cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Complaint record id #(b)(4).

Brand Name
LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21558018
Report Number2248146-2025-0000129
Device Sequence Number9261608
Product Code DSP
UDI-Device Identifier10607567109527
UDI-Public(01)10607567109527(10)30003942370786(17)270604(11)240604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01U
Device Catalogue Number0684-00-0480-01U
Device Lot Number3000394237
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown